American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] J. A. Jaramillo, M. Jiménez-Sevilla and L. Sánchez-González. Characterization of a Banach-Finsler manifold in terms of the algebras of smooth functions. Proc. Amer. Math. Soc. 142 (2014) 1075-1087.
Abstract, references, and article information   
View Article: PDF

[2] R. W. Raffoul. A spectral theoretic approach to the Kirillov-Duflo correspondence. Proc. Amer. Math. Soc. 137 (2009) 2785-2794. MR 2497493.
Abstract, references, and article information   
View Article: PDF

[3] Mohsen Pourahmadi, Akihiko Inoue and Yukio Kasahara. A prediction problem in $L^2 (w)$. Proc. Amer. Math. Soc. 135 (2007) 1233-1239. MR 2262930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ching-Lung Lin. Strong unique continuation for $m$-th powers of a Laplacian operator with singular coefficients. Proc. Amer. Math. Soc. 135 (2007) 569-578. MR 2255304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Andriy Zagorodnyuk. Spectra of algebras of entire functions on Banach spaces. Proc. Amer. Math. Soc. 134 (2006) 2559-2569. MR 2213733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zeljko Cuckovic and N. V. Rao. Maximality theorems for Fréchet algebras. Proc. Amer. Math. Soc. 134 (2006) 487-490. MR 2176017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Z. Ercan and S. Onal. A remark on the homomorphism on $C(X)$. Proc. Amer. Math. Soc. 133 (2005) 3609-3611. MR 2163596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. E. Labuschagne. A noncommutative Szegö theorem for subdiagonal subalgebras of von Neumann algebras. Proc. Amer. Math. Soc. 133 (2005) 3643-3646. MR 2163602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paramita Das and Vijay Kodiyalam. Planar algebras and the Ocneanu-Szymanski theorem. Proc. Amer. Math. Soc. 133 (2005) 2751-2759. MR 2146224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Janez Mrcun. On isomorphisms of algebras of smooth functions. Proc. Amer. Math. Soc. 133 (2005) 3109-3113. MR 2159792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Xavier Dussau. Multipliers of weighted spaces and reflexivity property. Proc. Amer. Math. Soc. 133 (2005) 1379-1386. MR 2111962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Charles A. Micchelli, Thomas Sauer and Yuesheng Xu. Subdivision schemes for iterated function systems. Proc. Amer. Math. Soc. 129 (2001) 1861-1872. MR 1814120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. R. Villena. Elements in a commutative Banach algebra determining the norm topology. Proc. Amer. Math. Soc. 129 (2001) 1057-1064. MR 1709768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sin-Ei Takahasi and Osamu Hatori. A structure of ring homomorphisms on commutative Banach algebras. Proc. Amer. Math. Soc. 127 (1999) 2283-2288. MR 1486754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jesús Araujo and Juan J. Font. Codimension 1 linear isometries on function algebras. Proc. Amer. Math. Soc. 127 (1999) 2273-2281. MR 1485456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Franklin Mendivil. Function algebras and the lattice of compactifications. Proc. Amer. Math. Soc. 127 (1999) 1863-1871. MR 1487330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gorazd Lesnjak and Peter Semrl. Continuous multiplicative mappings on $C(X)$. Proc. Amer. Math. Soc. 126 (1998) 127-133. MR 1402871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. K. Acharyya, K. C. Chattopadhyay and D. P. Ghosh. On a class of subalgebras of $C(X)$ and the intersection of their free maximal ideals. Proc. Amer. Math. Soc. 125 (1997) 611-615. MR 1396969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lajos Molnár. The range of a ring homomorphism from a commutative $C*$-algebra. Proc. Amer. Math. Soc. 124 (1996) 1789-1794. MR 1307551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jan Baars, Joost de Groot, Jan van Mill and Jan Pelant. An example of $l\sb p$-equivalent spaces which are not $l\sp *\sb p$-equivalent . Proc. Amer. Math. Soc. 119 (1993) 963-969. MR 1184080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Dave Wilkins. A note on the Mackey dual of $C(K)$ . Proc. Amer. Math. Soc. 118 (1993) 89-92. MR 1128731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Andreas Kriegl and Peter W. Michor. More smoothly real compact spaces . Proc. Amer. Math. Soc. 117 (1993) 467-471. MR 1110545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Manuel González and Joaquín M. Gutiérrez. Compact and weakly compact homomorphisms between algebras of differentiable functions . Proc. Amer. Math. Soc. 115 (1992) 1025-1029. MR 1087463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. Preston McAfee and Philip J. Reny. A Stone-Weierstrass theorem without closure under suprema . Proc. Amer. Math. Soc. 114 (1992) 61-67. MR 1091186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jor-Ting Chan. On the semiring $L\sp +(C\sb 0(X))$ . Proc. Amer. Math. Soc. 112 (1991) 171-174. MR 1037205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jamil A. Siddiqi. Inverse-closed Carleman algebras of infinitely differentiable functions . Proc. Amer. Math. Soc. 109 (1990) 357-367. MR 1007512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. J. Ellis. Algebraic structure in complex function spaces . Proc. Amer. Math. Soc. 107 (1989) 621-626. MR 975640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. A. Fontenot and R. F. Wheeler. Approximate identities and paracompactness . Proc. Amer. Math. Soc. 99 (1987) 232-236. MR 870777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Witold Marciszewski. Lindel\"of property in function spaces and a related selection theorem . Proc. Amer. Math. Soc. 101 (1987) 545-550. MR 908666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lothar Redlin and Saleem Watson. Maximal ideals in subalgebras of $C(X)$ . Proc. Amer. Math. Soc. 100 (1987) 763-766. MR 894451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2